# SDR UALA2012110606370

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 86,316 hours, 13,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 067
- Condition: Leaking
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING UNDERNEATH LEFT WING AFT OF ENGINE PYLON.  CLEANED AND INSPECTED AREA ON LEFT WING JUST INBD OF ENGINE PYLON.  FOUND NR 5 INBD SPOILER PCA LEAKING 2 DROPS PER CYCLE FROM ACTUATOR ROD SEAL.  THIS IS THE 3RD HIT ON FLUID LEAK IN THIS AREA, GIVEN THE ABOVE INFORMATION, PLEASE REPLACE THE NR 5 SPOILER PCA PER MM.  REPLACED NR 5 SPOILER PCA PER AMM, OPS CHECKED GOOD.
